# SDR SWAA2022121682355

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 51,865 hours, 26,604 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulted
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION ON APPROACH; BOTH L AND R FLAPS STOPPED AT APPROXIMATELY 9 DEGREES. EXECUTED A GO-AROUND. RAN THE CHECKLIST FOR TRAILING EDGE FLAP DISAGREE AND EXTENDED THE FLAPS MANUALLY TO 15 DEGREES. NO ASYMMETRY. LANDING WAS UNEVENTFUL.   REPLACED THE LT FLAP POSITION TRANSMITTER IAW AMM 27-58-01 AND REF FIM 27-51 TASK 813.
